# SDR 20001214SH028

- Difficulty date: November 25, 2000
- Submitted: December 14, 2000
- Operation: General aviation
- Aircraft: N847BA
- Make and model: Beech 200BEECH
- Aircraft serial: BB847
- Engine: Pwa PT6A41
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Part number: RG34720A
- Part serial: B4306
- Condition: Leaking
- Location: Eng Accy Case
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE FUEL FLOW DROPPED OFF UNTIL THE ENGINE TORQUE DROPPED ENOUGH TO FEATHER THE PROPELLER.  THE CREW THEN SHUT THE ENGINE OFF WITH THE FUEL CONDITION LEVER.  MAINTENANCE FOUND THE 4 SCREWS (THAT WERE SAFTIED) HOLDING THE PRESSURE RELIEF ADJUSTMENT PLATE ONTO THE LOW PRESSURE FUEL PUMP LOOSE, AND FUEL LEAKING, SUSPECT AIR WAS BEING INTRODUCED INTO THE FUEL SYSTEM HERE AND CAVITATED THE HIGH PRESSURE PUMP CAUSING LOSS OF FUEL TO FCU.  (X)
